# SDR DLM88992829

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT COME UP.  ADJUSTED TURNBUCKLE ON GEAR HANDLE RELEASE CABLE.  SERVICED STRUTS.
